# SDR GLBA2016110700621

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 39,377 hours, 47,737 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT, PILOT REPORTED THAT WHEN EXTENDING THE LANDING GEAR, LT MAIN GEAR ANNC FAILED TO ILLUMINATE WITH GEAR DOWN, LANDING GEAR INTRANSIT LIGHT DID NOT ILLUMINATE, ANNC ILLUMINATES WITH PUSH TO TEST. ** SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK. **
